# SDR CALA2019031100393

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 96,685 hours, 9,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130243 B777-33-3-0018 CABIN - RT DR3 EMER PWR SUPPLY M33401 CHARGER CAPACITY CHECK FAIL RT DR3 EMER PWR SUPPLY M33401 CHARGER REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06.
